# SDR SWAA2022032137032

- Difficulty date: September 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 24,731 hours, 10,817 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG. AFT STRUT FAIRING. AFT FITTING IS CRACKEDCOMPLIED WITH WORK INSTRUCTION NO. REPAIR-54EA-07244. GENERAL VISUAL INSPECTION MUST BE PERFORMED AT THE END OF CRACK FOR ANY PROGRESSION EVERY 8 DAYS (NOTE PANEL #444BR MUST BE REMOVED TO PERFORM STOP DRILL GVI) PERMANENT REPAIR MUST BE COMPLIED WITH WITHIN 60 DAYS CONSISTING OF REPAIR OR REPLACEMENT OF; CRACKED AFT TRAILING EDGE ASSY (P/N 313A2752-1) OR REPLACEMENT PANEL (P/N313A2752-2) AMT 59828INSP 26613PERMANENT ACTION REQUIRED:ACCOMPLISH OPTION 1 OR OPTION 2: OPTION 1: PERFORM 737-800 SRM 54-50-70-2R-6; TO REPAIR THE CRACKED FLANGE IF ALL OTHER CRITERIA OF 737-800 SRM 54-50-70-2R-6; REPAIR 6 CAN BE MET. OPTION 2: REPLACED AFT FAIRING TRAILING EDGE ASSEMBLY (P/N313A2752-1) OR THE REPLACEMENT PANEL (P/N313A2752-2). / REMOVED AND REPLACED THE AFT STRUT FAIRING TRAILING EDGE WEDGE PER SRM 51-40-02AMT 102665
